# SDR AALA201703029007

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,161 hours, 22,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029002899
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM.  F/A SEAT BELT JAMMED ON GIRT BAR OF L2 DOOR.  REMOVED THE SEAT BELT FROM THE GIRT BAR AND PERFORMED OPS CHECK OF DOOR AND SLIDE ARMING SYSTEM IAW AMM 52-10-00. OPS CHECK GOOD.
